# SDR CA001013005

- Difficulty date: April 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,317 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Shim
- Condition: Missing
- Location: Freq Adaptor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE MAIN ROTOR BLADE REMOVAL,  NOTICED THAT THE BLADE PINS WERE HARD TO REMOVE. AFTER INSPECTION, FOUND THAT THE SHIMS WERE MISSING FROM THE FREQUENCY ADAPTERS. ONCE THE SHIMS WERE INSTALLED THE BLADE PIN INSTALL WAS NORMAL.
